# SDR MWEA96025

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: 1001191
- Condition: Loose
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, EMERGENCY FLASHLIGHT RETAINING PIN WILL NOT STAY IN SOCKET.  REPLACED FLASHLIGHT ASSEMBLY AND RETURNED A/C TO SERVICE.
